Over the summer I visited two water parks. After the first visit I suffered some swelling in my lips. The second time my lips swole again and my skin broke out in a rash. I spent more time in the water the second time. I also applied sunscreen lotion. I went to doctor and received meds for swelling and itching. Here it is two weeks later and the rash is still there. Can I be allergic to chlorine? What caused the rash? How long does is take to heal from chlorine reactions? Are more meds needed?
Welcome to the forum!
The allergy could be due to chlorine. However chlorine usually causes asthma like symptoms. In a water park, it could possibly be a water burn—which is like sunburn. It could also be pressure urticaria due to water sprays hitting the body. It could be allergy to any pollutant in the water or an allergy to your sunscreen too. It is really difficult to comment. Please consult an allergy specialist regarding this.
Please let me know if there is any thing else and do keep me posted. Take care!
My 15 year old son gets hives after every shower that last about 30 minutes.... This is a question for any and all of you on this site( looks like at least 10+ of you with similar condition).. How many of you are getting a scratchy throat or trouble swallowing or short of breath, or any other internal/systemic symptom after you take a shower. He's had this aquagenic urticaria for about 8 months now and I am just worried it is going to progress to anaphylaxis like internal/ symptoms. SO any response is appreciated.
Are any of you affected folks getting other than skin symptoms when exposed to the shower/ water?
From.. concerned mother123 . Thank you in advance for your response. CM123
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.